The most likely path of a differential inclusion

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)155-174
Number of pages20
JournalJournal of Differential Equations
Volume88
Issue number1
DOIs
StatePublished - Jan 1 1990

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{082ca4ffaae2489697cb168be2c7e3c3,
title = "The most likely path of a differential inclusion",
author = "Alberto Bressan",
year = "1990",
month = "1",
day = "1",
doi = "10.1016/0022-0396(90)90113-4",
language = "English (US)",
volume = "88",
pages = "155--174",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

The most likely path of a differential inclusion. / Bressan, Alberto.

In: Journal of Differential Equations, Vol. 88, No. 1, 01.01.1990, p. 155-174.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The most likely path of a differential inclusion

AU - Bressan, Alberto

PY - 1990/1/1

Y1 - 1990/1/1

UR - http://www.scopus.com/inward/record.url?scp=38249017314&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249017314&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(90)90113-4

DO - 10.1016/0022-0396(90)90113-4

M3 - Article

AN - SCOPUS:38249017314

VL - 88

SP - 155

EP - 174

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -